# SDR SWAA2021102150202

- Difficulty date: August 26, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 48,590 hours, 28,405 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING FIXED LE SKIN PANEL AT #2 PYLON STRINGER ASSY FROM KRAS 206.32-227.42 IS CRACKED AT KRAS 227.42 (ABOVE #4 KRUEGER FLAP) / REMOVED STR ASSY FROM AC 225; INSPECTED & INSTALLED ON TO AC 449WN IAW SRM 51-40-02-0G-0
